# SDR SWAA2022022427463

- Difficulty date: October 19, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 58,512 hours, 23,001 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF CUSTOMER CARD #14079 FOUND #4 LOWER BEAM CRACKED AT INBOARD RADIUS MOST FORWARD ATTACH POINT OF HANDLE BOX. / CRACKED #4 LOWER BEAM AT INBOARD RADIUS MOST FWD ATTACH POINT OF HANDLE BOX WAS REPAIRED ON CUSTOMER RO NO 05200 55-CRR
